# SDR SWAA991816

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6113211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP ON FWD END.  REMOVED AND REPLACED BATTERY PACK AND CHARGER PER MM.
